# SDR GAIA9840

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG A ZERO LIGHT 'C' INSPECTION, FOUND STRINGER 27L AT THE TIE END HAD CORROSION AT STATION 740.  REMOVED TIE END, CLEANED CORROSION AND FOUND TO BE WITHIN LIMITS.  REMOVED AND REPLACED 30 INCHES OF STRINGER IAW SRM 53-10-3 AT 27L, STATION 740.  (M)
